MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5X30MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 7.5X30MM POLYAXIAL SCREW
Model Number 5119.1732
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported by a representative from (b)(6), that a revision surgery was done due to a screw at s1 deviating post-operatively.

Brand Name
CREO
Common Device Name
CREO THREADED 7.5X30MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11644975
Report Number3004142400-2021-00060
Device Sequence Number14311734
Product Code MNH
UDI-Device Identifier00889095104639
UDI-Public00889095104639
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1732
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR